Girls, Yaz birth control?

I started taking Yaz a week ago and the only side effect I've had was sore breasts last night. I did hear that its possible to have breast growth on the pill ( and yes i know once you get off the pill they go back to normal size) I am curious to hear some side effects anyone has had from Yaz? I've heard good and bad about this brand.


0|0
4

Most Helpful Girl

  • I liked it though the breast pain was annoying. According to the boyfriend the girls stayed the same after I stopped it so you never know. I think that out of all the methods I've had Yaz was my favorite until I started getting migraines. Though the off brand gave me *horrible* PMS.

    They really do affect everyone differently so you have to just find what works for you. Apps like Period Tracker will track your symptoms as well as your period.

    0|0
    0|0

What Girls Said 3

  • Well, I take birth control pills similar to Yaz. I only take it for hormonal treatment, but having sore breasts is a common side effect if you are menstruating. Breasts don't shrink. Once they grow, they stay the size they are, until you start getting into an old age. Also, the side effects of Yaz can range from moderate to fatal. Nausea, side cramping, migraines... yeah. They're part of taking Yaz. You should Google it. Just a suggestion.

    0|0
    0|0
  • BCP might make your boobs bigger. They may stay at the larger size if you're on the pills for an extended amount of time. Or they might not change at all.

    0|0
    0|0
  • I would google and read about others experiences and not just ask here. That way you can hear and read about any possible side effects to look for.

    1|0
    0|0
Loading...